# SDR DALA2016030901780

- Difficulty date: March 8, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Nicked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS FOUND ON REAR FACE OF LOWER T-CAP AT BS 1338, P DOME, BETWEEN PROYECTION OF LONGERONS 27 LT AND 29 LT, REF CARD 4, ZONE 59 20000102603.  T-CAP AT BS 1338, P-DOME  BETWEEN  PROYECTION OF LONGERON 23 LT AND 23 RT WAS REPLACED IAW SRM 51-30-2 AND 51-30-5 AND SRM 53-03D, FIG 37A.
